# SDR FDEA200910203618

- Difficulty date: October 20, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N550312
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 FLOORBEAM UPPER CAP CORRODED B/T LBL 45- LBL TO AT FS 700 B/T B/L 36.5 TO B/L 70 LT A FLOORBEAM REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE WC 118350502BZ2R02, AND EA 757-5335-16-F2279, REV B, DATED 10/06/2009. THIS NON ROUTINE IS FOR TRACKING   PURPOSES ONLY. MAJOR  ALTERATION.
